A generalised combinatorial distribution problem

Nath G.B. (1973) A generalised combinatorial distribution problem. Journal of the Mathematical Society of Japan, 25 2: 317-321. doi:10.2969/jmsj/02520317


Author Nath G.B.
Title A generalised combinatorial distribution problem
Journal name Journal of the Mathematical Society of Japan
ISSN 1881-1167
Publication date 1973
Sub-type Article (original research)
DOI 10.2969/jmsj/02520317
Volume 25
Issue 2
Start page 317
End page 321
Total pages 5
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 07:56:43 EST by System User